Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nope. but tetracycline will not get rid of all of it. you also need bp like dan's regimine and maybe a topical retinoid like tazorac or retin-a.

Share this post


Link to post
Share on other sites

if you use an antibiotic, bp every night, face wash bar, and retin-a micro, your skin will look like shit. guaranteed. your skin is not made to take all of that stuff. if you give retin a micro a good chance and use it properly for several months, i'm talking 8 or 9 months. you will see an enormous improvement.

Share this post


Link to post
Share on other sites

ummm....i'm on all of that stuff. tetracycline, benzaclin (bp and clindamycin) and tazorac. and my face is spotless and i don't use lotion.

Share this post


Link to post
Share on other sites
if you use an antibiotic, bp every night, face wash bar, and retin-a micro, your skin will look like shit.  guaranteed.  your skin is not made to take all of that stuff.  if you give retin a micro a good chance and use it properly for several months,  i'm talking 8 or 9 months.  you will see an enormous improvement.

There is a fine line between medicating just enough and medicating too much. Each individual has a different tolerance and different reaction to meds and treatments. That is what makes it so hard and frustrating to treat acne. What works for me might not work for you. Retin-A Micro was intolerable for me, even taking days off. Differin, which has a similar action, worked great and continues to work great for me. If Retin-A Micro fails you, I would try Differin before giving up on retinoids altogether.

Share this post


Link to post
Share on other sites

a lot of people claim that there are no initial breakouts with antibiotics, but i think that whenever you start ANY kind of new medicine for acne, you will experience some sort of skin reaction. I know with minocycline, I got a couple of pimples when I first started..same with doxycycline. It's different for everyone, but don't feel discouraged. Give antibiotics 3-6 months and I'm sure you'll see an improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×